# SDR MALA000310

- Difficulty date: May 16, 2000
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N413XJ
- Make and model: Saab 340B
- Aircraft serial: 413
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE HAD TAILPIPE HOT LIGHT ILLUMINATE ON TAKEOFF.  ORH WAS FOLLOWED AND RT POWER LEVERS WERE PULLED BACK, RESULTING IN THE ENGINE, PROP, AUTO-COARSEN ENGINE WAS SHUT DOWN AND A SAFE RETURN TO RHI WAS ACCOMPLISHED.  MX INSPECTED WIRING AND HEAT DETECTORS, NO DISCREPANCIES NOTED.  SUSPECT AUTO-COARSEN WAS ENGAGED DUE TO ITT POWER LEVER BEING RETARDED DURING TAKEOFF AND AUTO-COARSEN ARMED.
